Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 9:20 PM CST for 4 counties in Tennessee; Crittenden County, Mississippi County, Arkansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2012, 9:20 PM CST (03:20 UTC)
- Expired
- Jan 22, 2012, 10:15 PM CST
- In force
- 55 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Mississippi County, AR, Dyer County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 29 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
451
WUUS54 KMEG 230320
SVRMEG
ARC035-093-TNC045-097-157-167-230415-
/O.NEW.KMEG.SV.W.0019.120123T0320Z-120123T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
WESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1015 PM CST
* AT 920 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GOSNELL TO 7 MILES SOUTHWEST OF DYESS
TO 10 MILES WEST OF GILMORE TO 7 MILES WEST OF JENNETTE...OR ALONG
A LINE EXTENDING FROM GOSNELL TO TYRONZA TO 8 MILES SOUTHWEST OF
TYRONZA TO 6 MILES SOUTH OF PARKIN...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BASSETT...
BLYTHEVILLE...BURDETTE...CRAWFORDSVILLE...DELL...DYESS...GILMORE...
GOSNELL...JENNETTE...JERICHO...JOINER...KEISER...LUXORA AND MARIE.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE...BRANDYWINE LAKE...
CORONEE LAKE...OPEN LAKE...SUNK LAKE...THE CHUTE AND WAPANOCCA
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3600 8948 3563 8967 3519 8994 3515 9045
3544 9031 3544 9028 3549 9028 3599 9002
TIME...MOT...LOC 0320Z 262DEG 36KT 3599 8999 3555 9027
3540 9041 3518 9048
$$
WRB/RRH2 follow-up statements
041
WWUS54 KMEG 230339
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CST SUN JAN 22 2012
ARC035-093-TNC045-097-157-167-230415-
/O.CON.KMEG.SV.W.0019.000000T0000Z-120123T0415Z/
CRITTENDEN AR-MISSISSIPPI AR-SHELBY TN-DYER TN-LAUDERDALE TN-
TIPTON TN-
939 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR WESTERN TIPTON...WESTERN LAUDERDALE...SOUTHWESTERN DYER...
NORTHWESTERN SHELBY...MISSISSIPPI AND NORTHERN CRITTENDEN COUNTIES...
AT 939 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NUMBER NINE TO MORAN TO MENESHA
TO LANSING...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
STEELE TO OSCEOLA TO 9 MILES EAST OF TYRONZA TO EARLE...MOVING EAST
AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BASSETT...
BIRDSONG...BLYTHEVILLE...BURDETTE...CRAWFORDSVILLE...DELL...DYESS...
GILMORE...GOSNELL...JENNETTE...JERICHO...JOINER...KEISER AND LUXORA.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
LAKE...OPEN LAKE...SUNK LAKE...THE CHUTE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3571 9016 3599 8996 3600 8948 3563 8967
3519 8994 3515 9045 3544 9031 3544 9028
3549 9028
TIME...MOT...LOC 0339Z 259DEG 36KT 3600 8974 3573 8992
3546 9016 3525 9033
$$
WRB/RRH943
WWUS54 KMEG 230358 RRA
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
958 PM CST SUN JAN 22 2012
ARC035-093-TNC045-097-157-167-230415-
/O.CON.KMEG.SV.W.0019.000000T0000Z-120123T0415Z/
CRITTENDEN AR-MISSISSIPPI AR-SHELBY TN-DYER TN-LAUDERDALE TN-
TIPTON TN-
958 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR WESTERN TIPTON...WESTERN LAUDERDALE...SOUTHWESTERN DYER...
NORTHWESTERN SHELBY...EASTERN MISSISSIPPI AND NORTHERN CRITTENDEN
COUNTIES...
AT 959 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STINGER TO FT PILLOW TO PECAN
POINT TO GAMMON...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF
DYERSBURG TO 8 MILES NORTHEAST OF FORT PILLOW STATE PARK TO 7 MILES
SOUTHEAST OF WILSON TO MARION...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUXORA...
MARION...OSCEOLA...TURRELL...WILSON...BURLISON...GARLAND...GILT
EDGE...MILLINGTON...CHILSON...NUMBER NINE...HUFFMAN...HICKMAN AND
BURTON.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
LAKE...OPEN LAKE...SUNK LAKE...THE CHUTE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3516 9045 3545 9023 3572 9006 3599 8987
3600 8948 3563 8967 3519 8994
TIME...MOT...LOC 0359Z 260DEG 35KT 3601 8950 3572 8969
3549 8993 3528 9010
$$
WRB/RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 39 minutes earlier.
Area forecast discussion, Jan 22, 8:41 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012
.UPDATE...
MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.
&&
.DISCUSSION...
...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.
JLH
&&
.AVIATION...
02Z TAF UPDATE
SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 47 58 40 60 / 100 0 0 0
MKL 47 56 34 58 / 100 10 0 0
JBR 40 56 34 57 / 100 0 0 0
TUP 50 61 40 61 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 22, 2:35 PM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 235 PM CST SUN JAN 22 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 235 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH. A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE OVERNIGHT HOURS. DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH OF INTERSTATE FORTY. A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY MORNING HOURS NEAR THE TN RIVER VALLEY. JAB
In the hours before
Local storm report, Jan 22, 7:43 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL CASH 35.80N 90.93W
01/22/2012 E1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
NEAR CASH.
&&
JLHLocal storm report, Jan 22, 7:51 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL SEDGWICK 35.98N 90.86W
01/22/2012 E0.75 INCH LAWRENCE AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.
&&
JLHLocal storm report, Jan 22, 8:33 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG JONESBORO 35.82N 90.69W
01/22/2012 CRAIGHEAD AR EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
JONESBORO
&&
ARSLocal storm report, Jan 22, 8:43 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL BLACK ROCK 36.11N 91.11W
01/22/2012 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
OFFICE IN BLACK ROCK.
0738 PM HAIL CASH 35.80N 90.93W
01/22/2012 E1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
NEAR CASH.
0738 PM HAIL SEDGWICK 35.98N 90.86W
01/22/2012 E0.75 INCH LAWRENCE AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.
0829 PM TSTM WND DMG JONESBORO 35.82N 90.69W
01/22/2012 CRAIGHEAD AR EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
JONESBORO
0829 PM HAIL MARMADUKE 36.19N 90.39W
01/22/2012 E0.75 INCH GREENE AR TRAINED SPOTTER
&&
JLHLocal storm report, Jan 22, 8:54 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
854 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 3 W COLT 35.13N 90.87W
01/22/2012 E1.00 INCH ST. FRANCIS AR EMERGENCY MNGR
ST. FRANCIS COUNTY OFFICE OF EMERGENCY MANAGEMENT REPORTS
QUARTER SIZE HAIL WEST OF COLT NEAR AR 306 AND AR 193.
&&
JLHLocal storm report, Jan 22, 8:57 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 N COLT 35.16N 90.81W
01/22/2012 E1.25 INCH CROSS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES
NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY
LINE.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 9:23 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jan 22, 9:33 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 27 min |
| Jan 22, 9:42 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 33 min |
| Jan 22, 9:47 PM CST | Tornado Warning | MEG | Crockett, Gibson, Haywood | 43 min |
| Jan 22, 9:55 PM CST | Tornado Warning | MEG | Shelby | 22 min |
| Jan 22, 10:08 PM CST | Tornado Warning | MEG | Gibson, Obion, Weakley | 37 min |
| Jan 22, 10:10 PM CST | Tornado Warning | MEG | Shelby | 35 min |
| Jan 22, 10:14 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Shelby, Tipton | 46 min |
| Jan 22, 10:27 PM CST | Tornado Warning | MEG | Fayette, Shelby | 48 min |
| Jan 22, 10:39 PM CST | Tornado Warning | MEG | Henry, Weakley | 36 min |
| Jan 22, 10:47 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison, Tipton | 43 min |
| Jan 22, 11:10 PM CST | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 45 min |
| Jan 22, 11:14 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 46 min |
| Jan 22, 11:22 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Gibson, Haywood and 2 more | 53 min |
| Jan 22, 11:27 PM CST | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 48 min |
| Jan 22, 11:40 PM CST | Tornado Warning | MEG | Hardin, McNairy | 33 min |
| Jan 22, 11:46 PM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 44 min |
| Jan 22, 6:59 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 46 min |
| Jan 22, 7:26 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 34 min |
| Jan 22, 7:42 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 48 min |
| Jan 22, 7:53 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| Jan 22, 7:56 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett | 49 min |
| Jan 22, 8:11 PM CST | Tornado Warning | MEG | Lee, St. Francis | 49 min |
| Jan 22, 8:18 PM CST | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 42 min |
| Jan 22, 8:27 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 63 min |
| Jan 22, 8:43 PM CST | Tornado Warning | MEG | Lee, Phillips | 47 min |
| Jan 22, 8:44 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 61 min |
| Jan 22, 8:58 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 38 min |
| Jan 22, 9:01 PM CST | Severe Thunderstorm Warning | MEG | Phillips | 44 min |
| Jan 22, 9:18 PM CST | Tornado Warning | MEG | Lee, Phillips | 27 min |
| Jan 22, 9:21 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 24 min |
| Jan 22, 9:41 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 49 min |
| Jan 22, 9:46 PM CST | Tornado Warning | MEG | Lee, Phillips | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.